# SDR ASAA2019090230587

- Difficulty date: September 2, 2019
- Submitted: September 4, 2019
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 23,269 hours, 7,565 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT SIDE WINDOW OVERHEAT, RAN QRH. OVERHEAT LIGHT REMAINED EXTINGUISHED UPON RE-ACTIVATION. INFO-ONLY. GROUNDED - YES. INFO NOTED. CONFIRMED RIGHT SIDE WINDOW HEAT LIGHT WORK AS NORMAL. WINDOW HEAT LIGHT TURNS ON AND OFF WITH SWITCH AND OVERHEAT LIGHT DOES NOT ILLUMINATE. REF. AMM 30-41-00.
